ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On the Evaluation of the Fifth Degree Elliptic Singular Moduli

Journal: International Journal of Science and Research (IJSR) (Vol.4, No. 2)

Publication Date:

Authors : ;

Page : 1086-1090

Keywords : Singular Moduli; Algebraic Numbers; Ramanujan; Continued Fractions; Elliptic Functions; Modular equations; Iterations; Polynomials; Pi;

Source : Downloadexternal Find it from : Google Scholarexternal


We find in a closed-algebraic radicals form the value of the fifth degree singular moduli at r in any order, knowing only two consecutive values i. e. the values at r and r/25.

Last modified: 2021-06-30 21:22:46